I owe people emails, there are comments I really want to reply to, I’ve got a list of phone calls I’m supposed to make. None of this will be happening any time soon. I’ve descended to the level in mental illness where being able to “just do one thing” is a major victory. This post is that one thing.
The good news is that the withdrawal from Cymbalta is mostly over. I have little flare-ups, but the constant and severe symptoms are over. For anyone who’s read here, and who is currently going through it, trust me when I say that it will get better. I strongly recommend getting prescription medication for nausea and for cramping if you can. You’ll weather the symptoms much more effectively.
That’s the end of the good news. I’ve slipped into a severe depression. SETS PAJAMA from Hatley The withdrawal of the antidepressant, plus the stress of Cymbalta withdrawal, and the isolation that’s happened since I became disabled, were too much. Lithium (plus an antidepressant) saved my life last time this happened, and it kept me stable (NO severe depressions) for five years. I thought I was safe. You’re never really safe from depression, but lithium made me feel safe and I was grateful for that sense of peace. I’m devastated that it’s failed.
Now I’m back doing the suicide dance. Please note: I am not going to kill myself. Suicide is a complex phenomenon, and the actual killing is the the final stage. I’m still at the early stages, where thoughts of death and the futility of life, are frequent. Besides, I made the promise years ago to stay alive, so please don’t call the police on me. I’ve started a new mood stabilizer, I am in counseling, and as I said, I made that promise way back to stay alive. A new-to-me mood state drastically worsens the suicidal thoughts. I’m now experiencing mixed states, a combination of depression and (hypo)mania. You feel the symptoms of both at the same time. In my case, it’s feeling suicidal while having so much energy I feel like I’m coming out of my skin.
Ugh. The self-centeredness of depression makes the suffering even worse. Thanks to everyone for your kind thoughts, and for checking on me. Sorry for my lack of response.